# SDR SWAA2025032698397

- Difficulty date: February 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-01) AFT CARGO BAY; DOOR LOWER THRESHOLD CORRODED; BS787+8' - BS847; RBL21-RBL29; WL156<[01] REMOVED CORROSION AND EVALUATED .045 ORIG 'T' .033 REMAINING .012 LOSS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED AND REPLACED IAW SRM 51-40-02-0G-0 AND DWG 146A8120;[02] VERIFIED ITEM 1;[03] AUDIT C/W
